# SDR 98ZZZX4493

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifters
- Part number: 649478
- Condition: Pitted
- Location: Engine
- Part time: 875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, THE NR 2 CYLINDER EXHAUST VALVE WAS FOUND LEAKING.  AFTER THE CYLINDER WAS REMOVED, ALL CAM LIFTERS FOUND PITTED AND THE NR 5 CYLINDER INTAKE CAM LOBE FOUND SCOURED.  THE ENGINE REMOVED FROM SERVICE.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS AND/OR ASSEMBLY PROCESS FROM THE FACTORY.
